# SDR ASAA0540134

- Difficulty date: February 19, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465682
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DENT ON 1016 BULKHEAD.  INSTALLED REPAIR DOUBLER.  (M)
